# SDR UPS97823313

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 22D10
- Condition: Dirty
- Location: Nr 2 Pylon
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AIR TURNBACK DUE TO FUMES IN THE COCKPIT.  TROUBLESHOT SYSTEM FOUND DEBRIS IN THE NR 2 PRECOOLER.  REMOVED AND REPLACED THE NR 2 ENG PRECOOLER AND THE LT WATER SEPARATOR COALESCER BAG IAW MM 36-13-05 AND 21-55-02.
